IEEE - Institute of Electrical and Electronics Engineers, Inc. - Extended Chebyshev type inequality for Sugeno integral

NAFIPS 2010 - 2010 Annual Meeting of the North American Fuzzy Information Processing Society

Author(s): Román-Flores, H. ; Flores-Franulic, A. ; Agahi, H.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2010
Conference Location: Toronto, ON, Canada, Canada
Conference Date: 12 July 2010
Page(s): 1 - 4
ISBN (Electronic): 978-1-4244-7858-3
ISBN (Paper): 978-1-4244-7859-0
ISBN (Online): 978-1-4244-7857-6
DOI: 10.1109/NAFIPS.2010.5548189
Regular:

An extended Chebyshev type inequality for the Sugeno integral on abstract spaces is studied. More precisely, necessary and sufficient conditions under which the inequality, ∫AΦ(f... View More

Advertisement